# SDR RAIA00709040

- Difficulty date: September 28, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 22,291 hours, 19,132 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Prox Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 5568 - STL - LANDING GEAR AIR/GROUND FAIL MESSSAGE.  MAINTENANCE CLEANED PROX SWITCH CONNECTOR.  OPS CHECK GOOD.
